# SDR SWIA201232470

- Difficulty date: December 21, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 33,730 hours, 46,834 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RELEASE OF CAPTAINS SHOULDER HARNESS.  HARNESS WILL NO LONGER STAY SECURED.  (FLT 7398)  TIGHTENED LOWER CABLE AT CONTROL LEVER.
